# SDR 7SJA20180108001

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N818WB
- Make and model: Israel ASTRA SPX
- Aircraft serial: 1125091
- Aircraft time: 7,363 hours, 5,032 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL410,  THE CABIN PRESSURE BEGAN CLIMBING OVER 2000 FPM.   RAPIDLY RISING TO FL270.  EXECUTED AN EMERGENCY DESCENT AND LEVELED OFF AT 17,000 FT AND RETURNED TO DEPARTURE.
